# SDR SWAA030556

- Difficulty date: March 10, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 57,015 hours, 56,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FUSELAGE SKIN CRACKED ( 3 EA ) AT BS 312 ABOVE STR 18R, BS 400 ABOVE STR 17L & BS 747 BELOW STR 19R.                           REPAIRED SKIN PER SRM.
